MathSciNet Relay Station
MathSciNet bibliographic data
MR1654002 11G20 (11Y70)
van der Geer, Gerard; van der Vlugt, Marcel Tables of curves with many points. Math. Comp. 69 (2000), no. 230, 797–810.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement